# SDR UPS04242664

- Difficulty date: June 24, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUPPORT INTERCOSTAL FOR LWR CENTER LINE FAIRING CORRODED AT BS 740 BETWEEN S28L AND S28R.  INTERCOSTAL REPLACED WITH FABRICATED INTERCOSTAL IAW SRM 51-30-02 AND 51-20-2.
